# SDR 2005UALA01519

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 867 Str 20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STA 867 STR 20R.  MAJOR REPAIR ACP'D PER SRM 51-40-02, REPLACED STRINGER CLIP .
